| Model Number |
2341-0939S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
05/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.H3 other text : device disposition is unknown.
Event or Problem Description
As reported: "a post-market clinical evaluation of the treatment of tibia fractures with the t2 alpha tibia nailing system: subject 01-008.Patient had pain over proximal and distal screws.Screws were removed on 14jul21, but not device.
Additional Manufacturer Narrative
Please note correction to (h6) health impact code.Following additional information received from the initial reporter, it was confirmed that the reported pain was resolved with the removal of the distal and proximal screws.This resolution took place on (b)(6) 2021.The tibia nail was left implanted without any complications; therefore, it was deemed a concomitant item.
Event or Problem Description
As reported: "a post-market clinical evaluation of the treatment of tibia fractures with the t2 alpha tibia nailing system: subject 01-008.Patient had pain over proximal and distal screws.Screws were removed on (b)(6) 2021, but not device.